# SDR SWIA95806

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 17038594001
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR SHOWED UNSAFE LIGHTS AFTER 3 CYCLES OF LANDING GEAR.  REPLACED LANDING GEAR CONTROL BOX, SYSTEM CHECKS NORMAL, RETRACTION TEST CHECKS NORMAL.  CHECKED ACTUATOR ROD END AND A AND B HARNESS CHECKED FOR CONTAMINATION,  ALL CHECKS GOOD.
